# SDR DHL2004809506

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Location: Te Flaps
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP UPPER AFT PLATING WORN, XF 227.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED WORN PLATING IAW SRM 51-1-21 PG 1.  FABRICATED NEW PLATING (AL2024T3 0.063) IAW SRM 57-7-1 FIG 4 TR 57-94.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW PLATING WITH NEW FASTENERS IAW SRM 51-1-21.
